# SDR IXXA11SMN008S

- Difficulty date: January 17, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 85,843 hours, 26,115 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 85,843 hours, 26,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND LEFT WING CENTER LEADING EDGE LOWER SKIN CORRODED AT STATION XFS 385.250. REMOVED CORROSION.  FOUND OUT OF LIMITS. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION. NO DISCREPANCY FOUND. FABRICATED NEW SKIN, INTERNAL AND EXTERNAL DOUBLERS AND FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 02/21/11, DRAWING ED-5315 DATED 01/28/11, SRM 51-1-8, SRM 57-2-0, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.
